# SDR DALA2019122307493

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 73,683 hours, 18,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: Arming Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

1R DOOR SLIDE ARMED LIGHT WILL NOT ILLUMINATE.   RELAMPED 1R DOOR SLIDE PER B767 AMM CHP 33-51.
